# SDR UPS06M48429

- Difficulty date: September 5, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB, FOUND NR 17 BARREL NUT BORE CORRODED     CORROSION AT B/N BORE REMOVED PER SRM 51-21-01 V.II R.38.  BORE REAMED TO TO 1.067" DIA.  REMAINING BLEND OUT 0.025" DEEP, FOUND EXCEEDED LIMITS PER EO MD 11-5510-19409K.  REPAIR SLEEVE BUSHING FAB AND PROTECTED PER EO MD1 1-5510-19409K.  REPAIR SLEEVE BUSHING INSTALLED PER EO MD11-5510-19409K.  REPAIR C/O AT B/N BORE NR 17 RT IS ACCEPTABLE PER EN 1298-06.
